# SDR DHL2006801550

- Difficulty date: April 17, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 280
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT FRAME INNER FLANGE MISDRILLED HOLE STA 280.000 L-15R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-22-06, EO# AST060303 DATED 03-16-06.  REMOVED FASTENERS IAW SRM 51-1-21.  VISUALLY INSPECTED AREA. NO CRACK OR CORROSION FOUND.  FABRICATED REPAIR STRAP (AL7075Y6 0.125") IAW EO NR AST 060303.  CLEANED, TREATED AND PRIMED AREA AND REPAIR STRAP IAW SRM 51-1-8B.  PLUGGED MISDRILLED HOLE WITH RIVET (NAS10987AD) IAW SRM 51-1-21, EO NR AST060303.  INSTALLED REPAIR STRAP IAW EO3 AST060303, SRM 51-1-21.
